Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Apr 4, 2015, 2:31 AM MDT. It took effect at Apr 4, 2015, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2015, 2:31 AM MDT (08:31 UTC)
- In effect from
- Apr 4, 2015, 11:00 AM MDT
- Expired
- Apr 4, 2015, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
097 WWUS85 KCYS 040831 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 231 AM MDT SAT APR 4 2015 ...RED FLAG WARNING FOR FIRE WEATHER ZONE 301 THIS AFTERNOON... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS CONVERSE AND NIOBRARA COUNTIES THIS AFTERNOON. WEST WINDS GUSTING BETWEEN 30 AND 35 MPH AND RELATIVE HUMIDITIES AS LOW AS 10 PERCENT ARE LIKELY. THESE CONDITIONS...COMBINED WITH DRY GRASSES WILL LEAD TO RAPID FIRE GROWTH POTENTIAL. WYZ301-050200- /O.UPG.KCYS.FW.A.0005.150404T1600Z-150405T0200Z/ /O.NEW.KCYS.FW.W.0006.150404T1700Z-150405T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 231 AM MDT SAT APR 4 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 301. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 10 PERCENT IN THE AFTERNOON. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HAMMER
4 follow-up statements
797 WWUS85 KCYS 041705 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MDT SAT APR 4 2015 ...RED FLAG WARNING FOR FIRE WEATHER ZONE 301 THIS AFTERNOON... .CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS THE SOUTHEAST WYOMING PLAINS EAST OF THE LARAMIE RANGE TODAY. WEST WINDS GUSTING BETWEEN 25 AND 35 MPH AND RELATIVE HUMIDITIES AS LOW AS 10 PERCENT ARE LIKELY. THESE CONDITIONS...COMBINED WITH DRY GRASSES WILL LEAD TO RAPID FIRE GROWTH POTENTIAL. WYZ310-050115- /O.EXA.KCYS.FW.W.0006.150404T1700Z-150405T0200Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 1105 AM MDT SAT APR 4 2015 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 10 PERCENT IN THE AFTERNOON. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ301-050115- /O.CON.KCYS.FW.W.0006.000000T0000Z-150405T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 1105 AM MDT SAT APR 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301... * AFFECTED AREA...FIRE WEATHER ZONE 301. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 10 PERCENT IN THE AFTERNOON. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
071 WWUS85 KCYS 042032 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 232 PM MDT SAT APR 4 2015 ...RED FLAG WARNING FOR FIRE WEATHER ZONE 301 THIS AFTERNOON... .CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING ACROSS THE SOUTHEAST WYOMING PLAINS EAST OF THE LARAMIE RANGE TODAY. WEST WINDS GUSTING BETWEEN 25 AND 35 MPH AND RELATIVE HUMIDITIES AS LOW AS 10 PERCENT ARE OCCURRING. THESE CONDITIONS...COMBINED WITH DRY GRASSES WILL LEAD TO RAPID FIRE GROWTH POTENTIAL. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN THE SAME AREAS AGAIN ON SUNDAY. WYZ301-310-050200- /O.CON.KCYS.FW.W.0006.000000T0000Z-150405T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 232 PM MDT SAT APR 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 301 AND 310... * AFFECTED AREA...FIRE WEATHER ZONES 301 AND 310. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 10 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HAHN
887 WWUS85 KCYS 042209 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 409 PM MDT SAT APR 4 2015 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 301...306 AND 310 THIS AFTERNOON... .CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING ACROSS THE SOUTHEAST WYOMING PLAINS EAST OF THE LARAMIE RANGE AND IN THE UPPER NORTH PLATTE RIVER VALLEY THIS AFTERNOON. WEST WINDS GUSTING BETWEEN 25 AND 35 MPH AND RELATIVE HUMIDITIES AS LOW AS 10 PERCENT ARE OCCURRING. THESE CONDITIONS...COMBINED WITH DRY GRASSES WILL LEAD TO RAPID FIRE GROWTH POTENTIAL. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN THE SAME AREAS AGAIN ON SUNDAY. WYZ306-050200- /O.EXA.KCYS.FW.W.0006.000000T0000Z-150405T0200Z/ UPPER NORTH PLATTE RIVER BASIN- 409 PM MDT SAT APR 4 2015 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 306. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 10 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ301-310-050200- /O.CON.KCYS.FW.W.0006.000000T0000Z-150405T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 409 PM MDT SAT APR 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 301 AND 310... * AFFECTED AREA...FIRE WEATHER ZONES 301 AND 310. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 10 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RJM
455 WWUS85 KCYS 050156 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 756 PM MDT SAT APR 4 2015 WYZ301-306-310-050300- /O.EXP.KCYS.FW.W.0006.000000T0000Z-150405T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 756 PM MDT SAT APR 4 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 301...306 AND 310... WINDS ARE DECREASING AND HUMIDITIES ARE STEADILY IMPROVING THIS EVENING...SO WILL ALLOW THE RED FLAG WARNING TO EXPIRE ON TIME. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN ON SUNDAY FOR ZONES 301...306 AND 310. $$ RJM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Apr 4, 12:14 AM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 4, 12:14 AM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1214 AM MDT SAT APR 4 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 359 PM MDT FRI APR 3 2015
TRANQUIL WEATHER WILL OCCUR THROUGH THE WEEKEND WITH THE MAIN
CONCERN BEING CRITICAL FIRE WEATHER CONDITIONS. TEMPS HAVE BEEN
COOL TODAY WITH HIGHS STRUGGLING TO GET OUT OF THE 40S. HIGHS WILL
INCREASE INTO THE UPPER 50S AND 60S TO THE EAST OF THE LARAMIE
RANGE ON SATURDAY. PRESSURE FALLS ARE PROGGED TO OCCUR OVER
NORTHEAST WYOMING ON SAT AFTN. THIS WILL CAUSE BREEZY CONDITIONS
TO DEVELOP IN CONVERSE AND NIOBRARA COUNTIES WHERE THE GFS SHOWS
700MB WINDS OF 25-30 KTS. A VERY DRY AIRMASS WILL BE IN PLACE OVER
THIS SAME AREA WITH MIN RH VALUES OF 13-15 PERCENT. BECAUSE OF THE
COMBINATION OF A VERY DRY AIRMASS AND GUSTY WINDS...DECIDED TO
ISSUE A FIRE WEATHER WATCH FOR ZONE 301. THE ONE CONCERN IS THAT MODELS
DO SHOW QUITE A BIT OF HIGH CLOUDS IN THE NORTHERN PART OF THE CWA
BY TOMORROW AFTN...SO THAT COULD KEEP TEMPS A BIT COOLER AND RH
VALUES JUST ABOVE 15 PERCENT.
FLOW ALOFT BECOMES A BIT MORE SOUTHWESTERLY ON SUN. THE MODELS
HAVE BECOME WEAKER WITH WINDSPEEDS...ESPECIALLY TO THE EAST OF THE
LARAMIE RANGE. THIS MAKES SENSE WITH PRESSURE FALLS PRIMARILY OVER
SOUTHWEST WY. TEMPS WILL BE A FEW DEGREES WARMER THAN SAT.
CRITICAL FIRE WEATHER CONDITIONS COULD OCCUR ACROSS WESTERN CARBON
COUNTY...HOWEVER FUELS ARE NOT READY OUT THERE...SO DO NOT
ENVISION ANY HEADLINES AT THIS POINT. A SHORTWAVE WILL APPROACH
WESTERN WY ON MON AND WITH AN INCREASING GRADIENT TO THE WEST OF
THE LARAMIE RANGE...SOUTHWEST WINDS WILL INCREASE. HIGHS WILL VERY
SIMILAR TO SUNDAY.
.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 359 PM MDT FRI APR 3 2015
SOUTHWEST FLOW WILL BE IN PLACE ACROSS MUCH OF THE INTERMOUNTAIN
WEST ON TUESDAY AS A DEEP TROUGH SWINGS INTO THE WRN CONUS.
SHORTWAVE ENERGY LIFTING INTO THE NRN PLAINS WILL DRAG A WEAK AND
DRY SFC COLD FRONT MONDAY NT. TEMPERATURES WILL BE SLIGHTLY COOLER
ON TUESDAY RESULTING IN HIGHS THAT WILL REACH THE 60S MOST
LOCATIONS...WITH 50S ABOVE 5500 FEET. INSTABILITY RETURNS ON
WEDNESDAY AS MID-LEVEL TEMPERATURES FALL WITH THE APPROACH OF THE
WEST COAST TROUGH. THE INITIAL SHORTWAVE EJECTING OUT OF THE
UPSTREAM LOW PRESSURE AREA WILL LIKELY JUST GRAZE THE AREA TO THE
NORTHWEST ON WEDNESDAY... THOUGH LLVL CONVERGENCE ALONG THE LEE-
SIDE TROUGH WILL BE ENOUGH TO WARRANT SHOWER CHANCES MAINLY DURING
THE AFTERNOON. HIGH TEMPERATURES ON WEDNESDAY WILL BE VERY SIMILAR
TO THOSE ON TUESDAY WITH 50S ABOVE 5500 FEET AND 60S BELOW.
THE NEXT SYSTEM REMAINS ON TRACK TO IMPACT THE AREA BEGINNING AS
EARLY AS WEDNESDAY NIGHT...POTENTIALLY LINGERING THROUGH EARLY
FRIDAY. ALTHOUGH MEDIUM RANGE GUIDANCE DIFFERS IN THE
DETAILS...THEY AGREE ON THE OVERALL SYNOPTIC PATTERN. THE UPPER
LOW/TROUGH AXIS WILL REACH UTAH BY SUNSET WEDNESDAY...MOVING
ACROSS THE COLORADO/WYOMING ROCKIES ON THURSDAY. THIS WILL
PRODUCE A PROLONGED PRECIPITATION EVENT BEGINNING WEDNESDAY NIGHT
AND CONTINUING INTO FRIDAY MORNING. THE MAIN CHALLENGE WITH THIS
SYSTEM WILL BE PRECIPITATION PHASE AND ITS TIMING. H7 TEMPERATURES
ARE PROGD TO DECREASE TO AROUND -4C BY MIDDAY THURSDAY...WHICH
SUGGESTS SNOW LEVELS COULD BE AROUND 7 KFT. SNOW LEVELS WILL
SLOWLY CONTINUE TO LOWER THURSDAY AFTERNOON AND NIGHT. THIS WOULD
TRANSITION AREAS ABOVE 4-5 KFT TO SNOW. CONFIDENCE IS THE HIGHEST
THAT THE MOUNTAINS WILL RECEIVE AT LEAST MODERATE ACCUMULATIONS
WITH THIS SYSTEM. SNOW POTENTIAL AT LOWER ELEVATIONS WILL BE MORE
TRICKY AND WILL NEED TO BE WATCHED CLOSELY OVR THE COMING DAYS.
BUT SUFFICE TO SAY...THAT CONFIDENCE IS GROWING THAT SOME MUCH
NEEDED MOISTURE WILL RETURN TO THE REGION.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1213 AM MDT SAT APR 4 2015
VFR. GUSTY SOUTHWEST WINDS DEVELOPING DURING THE DAYTIME HOURS.
&&
.FIRE WEATHER...
ISSUED AT 359 PM MDT FRI APR 3 2015
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FIRE WEATHER ZONE 301
WHICH INCLUDES CONVERSE AND NIOBRARA COUNTIES FOR SATURDAY
AFTERNOON. WEST WINDS WILL GUST TO 30-35 MPH DURING THE AFTERNOON
AND HUMIDITY VALUES WILL FALL TO AROUND 15 PERCENT. IT WILL REMAIN
DRY INTO MONDAY WITH MINIMUM HUMIDITY VALUES OF 15-20 PERCENT.
WINDS ON SUNDAY WILL BE SOUTH TO SOUTHEASTERLY AND WEAKER TO THE
EAST OF THE LARAMIE RANGE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM 10 AM MDT THIS MORNING THROUGH THIS
EVENING FOR WYZ301.
NE...NONE.
&&
SHORT TERM...ZF
LONG TERM...CAH
AVIATION...RUBIN
FIRE WEATHER...ZFHazardous weather outlook, Apr 3, 5:44 AM MDT, 20 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 544 AM MDT FRI APR 3 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>119-041145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 544 AM MDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.